# SDR GTIA20130522624

- Difficulty date: May 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 28,080 hours, 13,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F10005020
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT O/W EXIT SIGN LENS DAMAGED.  R & R LENS IAW AMM NR 7089N00166.
